# SDR CA130701012

- Difficulty date: June 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE APPLYING POWER FOR T/O, THE ENGINE REACHED 82 PERCENT TORQUE WHEN IT SHOULD HAVE DELIVERED 92 PERCENT. THE T/O WAS ABORTED, THE ACFT RETURNED TO THE RAMP AND THE FLIGHT WAS CANCELLED.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE HANDLING BLEED VALVE AND SERVO VALVE AS WELL AS A SWAP FROM SIDE TO SIDE OF THE ENGINE ELECTRONIC CONTROL, CONNECTORS CLEANED AS WELL. THE PROBLEM DISAPPEARED AND THE ACFT WAS RETURNED TO SERVICE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
